# SDR AALA20130618004

- Difficulty date: June 18, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 104,084 hours, 19,943 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 9H INOPERATIVE.  SECURED LOOSE CONNECTOR FOR EMERGENCY LIGHTS AT SEAT 9H.  OPERATIONS CHECKED NORMAL
